| Model Number |
SPMS |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Codes |
Erosion (1750); Pain (1994)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This emdr represents supplemental report # (b)(4) for previously submitted mdr number 2210968-2017-70668, subject of a litigation complaint summary exemption no.E2013037.The referenced exemption was revoked effective may 15, 2019.The reports previously submitted as part of the exemption were not submitted in a format compatible with the public mdr database (maude) and are available through fda¿s mdr data files webpage, at https://www.Fda.Gov/medical-devices/medical-device-reporting-mdr-how-report-medical-device-problems/mdr-data-files#asr.Therefore, this report does not represent a new reportable event.To date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.A review of the batch manufacturing records was conducted and the batch met all finished goods release criteria.
Event or Problem Description
It was reported that the patient underwent a gynecological surgical procedure on (b)(6) 2008 and prolene was implanted.It was reported that the patient experienced pain and erosion of her internal bodily tissue.It was reported that the patient has undergone multiple surgeries and revisionary procedures.No additional information was provided.
Additional Manufacturer Narrative
Date sent to the fda: 4/3/2022.Additional b5 narrative: it was reported that the patient underwent mesh removal on (b)(6) 2010 due to recurrent stress incontinence.